Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 13, 2015, 11:52 AM CDT for Cooper County, Saline County, Missouri. It took effect at Apr 14, 2015, 4:00 AM CDT. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2015, 11:52 AM CDT (16:52 UTC)
- In effect from
- Apr 14, 2015, 4:00 AM CDT
- Expired
- Apr 16, 2015, 7:56 PM CDT
- In force
- 64 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
428
WGUS43 KEAX 131652
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1152 AM CDT MON APR 13 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-141652-
/O.NEW.KEAX.FL.W.0004.150414T1800Z-150417T0056Z/
/BLVM7.1.ER.150414T1800Z.150415T1200Z.150416T0056Z.NO/
1152 AM CDT MON APR 13 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from Tuesday afternoon to Thursday evening.
* At 11:45 AM Monday the stage was 17.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday afternoon and
continue to rise to near 25.5 feet by Wednesday morning. The river
will fall below flood stage by Wednesday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 17.9 Mon 12 PM 25.5 Wednesday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$3 follow-up statements
443
WGUS83 KEAX 140122
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 PM CDT MON APR 13 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-150122-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-150415T2030Z/
/BLRM7.1.ER.150413T1830Z.150414T1200Z.150414T2030Z.UU/
822 PM CDT MON APR 13 2015
The Flood Warning continues for
The Big Creek at Blairstown.
* until Wednesday afternoon.
* At 8:00 PM Monday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.7 feet by
Tuesday morning. The river will fall below flood stage Tuesday
afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.5 Mon 08 PM 21.7 Tuesday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-150122-
/O.EXT.KEAX.FL.W.0003.000000T0000Z-150415T0820Z/
/VLYM7.1.ER.150413T1659Z.150413T2245Z.150414T0820Z.NO/
822 PM CDT MON APR 13 2015
The Flood Warning continues for
The Blackwater River at Valley City.
* until late Tuesday night.
* At 8:00 PM Monday the stage was 23.2 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 23.2 Mon 08 PM 22.7 early Tuesday morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-150122-
/O.EXT.KEAX.FL.W.0004.150414T0900Z-150416T1312Z/
/BLVM7.1.ER.150414T0900Z.150414T1800Z.150415T1312Z.NO/
822 PM CDT MON APR 13 2015
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to Thursday morning.
* At 7:45 PM Monday the stage was 22.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 25.5 feet by early Tuesday afternoon. The river
will fall below flood stage by Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 22.1 Mon 08 PM 25.5 Tuesday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$968
WGUS83 KEAX 141312
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 AM CDT TUE APR 14 2015
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-151312-
/O.EXT.KEAX.FL.W.0004.000000T0000Z-150416T1434Z/
/BLVM7.1.ER.150414T2230Z.150415T0600Z.150415T1434Z.NO/
812 AM CDT TUE APR 14 2015
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday morning.
* At 7:45 AM Tuesday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 24.3 feet by early Wednesday morning. The
river will fall below flood stage by late Wednesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.5 Tue 08 AM 24.3 early Wednesday
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$815
WGUS83 KEAX 150022
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT TUE APR 14 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
.(***Optional - Describe the hydrometeorological cause of flooding
and future rainfall forecast. This section must be preceded by a
single dot WITH NO SPACE BETWEEN DOT AND FIRST WORD.Remove this
section and leading dot if you do not wish to include this section in
the product.***)
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-150052-
/O.CAN.KEAX.FL.W.0004.000000T0000Z-150416T1434Z/
/BLVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
722 PM CDT TUE APR 14 2015
The Flood Warning is cancelled for
The Blackwater River near Blue Lick.
* At 6:45 PM Tuesday the stage was 22.9 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 23.5 feet. The
river will continue to fall to 15.3 feet by Thursday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 22.9 Tue 07 PM 22.6 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 13, 11:36 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 13, 11:36 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1136 AM CDT Mon Apr 13 2015 .DISCUSSION... Issued at 328 AM CDT MON APR 13 2015 High pressure will be quick to build in behind this morning's thunderstorm complex with quick clearing of rain and low clouds from north to south, although there could be a rather thick shield of cirrus coming off a closed upper low over the TX high plains. Temperatures will be close to average for mid-April in the mid to upper 60s. Similarly pleasant conditions expected Tuesday. Upper low to the south will gradually phase with a much deeper trough digging into the Rockies by Wednesday. As this occurs there could be enough moisture spreading up this way to produce a few showers across the area Tuesday night and Wednesday. Moisture will be rather limited in the wake of high pressure from earlier this week, so anything that develops during this period should be scattered and light. Deep upper trough to the west will eventually become closed off over the Southern Rockies by the end of the week. Several impulses emanating out of this feature into the Plains could provide a few showers or thunderstorms at any time during the Thursday through Saturday period, before this feature gradually makes its way into the region in a much weakened state by Sunday or Monday. Any showers or storms that do develop through this period are unlikely to be very strong with both instability and shear looking to be on the low side. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1128 AM CDT MON APR 13 2015 High pressure will continue to build over the area with VFR conditions expected through the forecast period. Cirrus clouds will continue to move in from the southwest, but will otherwise remain clear until Tuesday morning as mid-level stratus layer approaches from the south. Increased northerly winds will drop off this evening, while veering to the east as surface high pressure continues eastward. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Hawblitzel AVIATION...Welsh
Hazardous weather outlook, Apr 13, 4:52 AM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT MON APR 13 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:53 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 59 hr |
| Apr 13, 11:33 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 40 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.